000000168 001 __ 168
000000168 005 __20140614130853.0
000000168 035 __ $a 00255610v83n3p451
000000168 041 0_ $a eng
000000168 100 1_ $a Carøe, Claus C.
000000168 245 10 $a L-shaped decomposition of two-stage stochastic programs with integer recourse
000000168 520 3_ $a We consider two-stage stochastic programming problems with integer recourse. The L-shaped method of stochastic linear programming is generalized to these problems by using generalized Benders decomposition. Nonlinear feasibility and optimality cuts are determined via general duality theory and can be generated when the second stage problem is solved by standard techniques. Finite convergence of the method is established when Gomory's fractional cutting plane algorithm or a branch-and-bound algorithm is applied..
000000168 546 __ $a Anglès.
000000168 599 __ $a recerca
000000168 653 1_ $a Stochastic programming
000000168 653 1_ $a Integer programming
000000168 653 1_ $a Benders decomposition
000000168 653 1_ $a General duality theory
000000168 655 _4 $a Article
000000168 655 _4 $a info:eu-repo/semantics/article
000000168 655 _4 $a info:eu-repo/semantics/publishedVersion
000000168 700 1_ $a Tind, Jørgen
000000168 773 __ $g vol. 83 n. 3 (1998) p. 451-464 $t Mathematical Programming $x 0025-5610
000000168 856 4_ $p 14 $s 650282 $u http://ddd.uab.cat/uab/matpro/00255610v83n3p451.pdf
000000168 973 __ $f 451 $l 464 $m 11 $n 3 $v 83 $x 00255610v83n3 $y 1998
000000168 980 __ $a ARTPUB